# SDR CA000720005

- Difficulty date: July 14, 2000
- Submitted: July 24, 2000
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 9,938 hours
- Engine: Pwa PT6A135
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: C3TE1312
- Condition: Loose
- Location: Lever
- Component: Elevator, Dhav, C3TE1111
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE CARRYING OUT THE 100 HOUR INSPECTION OF THE SERVO TAB, THE ENGINEER NOTICED THAT THERE WAS EXCESSIVE PLAY IN THE ELEVATOR SERVO TAB OPERATING LEVER.  UPON FURTHER INVESTIGATION, FOUND THE SERVO TAB HAD TO BE REPLACED DUE TO WEAR ON THE OPERATING LEVER BOLT HOLE.  SUBMITTER STATED IT SHOULD BE NOTED THAT NUMEROUS PROBLEMS HAVE BEEN FOUND IN THIS AREA. WOULD IT NOT BE WISE TO MANDATE A 50 HOUR INSPECTION OF THE SERVO TABS?
